# SDR AALA201510119003

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 60,894 hours, 23,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING FROM EMER LIGHT ON L2 DOOR.  INSTALLED LENS COVER AS REQUIRED.
